MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/111/030
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Bradycardia (1751); Low Oxygen Saturation (2477)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other, other text: d4: lot number, expiration date and h4: device manufacture date is unknown, as no valid lot number was provided.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.
 
Event or Problem Description
It was reported that the "baby in ohf mode no longer vibrates according to its position".The nurse was forced to hyperextend, with the intubation tube pulled upwards and to modify its position constantly so that the child could be ventilated.This resulted in an increase in demand depending on the child's position.Clinical consequences as desaturation, bradycardia, increased oxygen requirements were reported and the outcome of the event was resolved.

Brand Name
PORTEX ENDOTRACHEAL TUBES SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17855487
Report Number3012307300-2023-09463
Device Sequence Number14291001
Product Code BTR
UDI-Device Identifier15019315018855
UDI-Public15019315018855
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100/111/030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight1 KG